Research Repository

Some Jensen's Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces

Dragomir, Sever S (2011) Some Jensen's Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces. Bulletin of the Malaysian Mathematical Sciences Society, 34 (3). pp. 445-454. ISSN 0126-6705

Full text for this resource is not available from the Research Repository.

Abstract

Some Jensen's type inequalities for Log-Convex functions of selfadjoint operators in Hilbert spaces under suitable assumptions for the involved operators are given. Applications for particular cases of interest are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID22818, selfadjoint operators, positive operators, Jensen's inequality, convex functions, functions of selfadjoint operators
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 05 Jul 2012 04:35
Last Modified: 05 Jul 2012 05:09
URI: http://vuir.vu.edu.au/id/eprint/7886
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar